Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotic properties of normal and nonnormal holomorphic mappings


Author: Kyong T. Hahn
Journal: Bull. Amer. Math. Soc. 11 (1984), 151-154
MSC (1980): Primary 32H25, 32A40; Secondary 30D45
DOI: https://doi.org/10.1090/S0273-0979-1984-15245-5
MathSciNet review: 741728
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. M. Anderson, J. Clunie and Ch. Pommerenke, On Bloch functions and normal functions, J. Reine Angew. Math. 270 (1974), 12-37. MR 361090
  • 2. R. Brody, Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc. 235 (1978), 213-219. MR 470252
  • 3. P. Gauthier, A criterion for normalcy, Nagoya Math. J. 32 (1968), 277-282. MR 230891
  • 4. K. T. Hahn, Holomorphic mappings of the hyperbolic space into the complex Euclidean space and the Bloch theorem, Canad. J. Math. 27 (1975), 446-458. MR 466641
  • 5. K. T. Hahn, Asymptotic behavior of normal mappings of several complex variables, Canad. J. Math. (to appear). MR 756540
  • 6. S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Dekker, New York, 1970. MR 277770
  • 7. O. Lehto and V. I. Virtanen, Boundary behavior and normal meromorphic functions, Acta. Math. 97 (1957), 47-63. MR 87746
  • 8. A. J. Lohwater and Ch. Pommerenke, On normal meromorphic functions, Ann. Acad. Sci. Fenn. Ser. A I 550 (1973), 1-12. MR 338381
  • 9. W. Seidel and J. L. Walsh, On the derivatives of functions analytic in the unit circle and their radii of univalence and of p-valence, Trans. Amer. Math. Soc. 52 (1942), 128-216. MR 7924
  • 10. R. M. Timoney, Bloch functions in several complex variables, Thesis, Univ. of Illinois, 1978.
  • 11. F. Wicker, Basic properties of normal and Bloch mappings, Thesis, Pennsylvania State Univ., 1975.
  • 12. H. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193-233. MR 224869

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32H25, 32A40, 30D45

Retrieve articles in all journals with MSC (1980): 32H25, 32A40, 30D45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15245-5

American Mathematical Society